# SDR UALA2010061402065

- Difficulty date: June 12, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 34,707 hours, 13,879 cycles
- Engine: Iae V2522A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: BA21758
- Condition: Reads Low
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS FRONT LAV FIRE EXTINGUISHER GAUGE.  NO PARTS SFO.  LAV SMOKE DETECTION WORKS NORMAL.
